# SDR ASAA9910022

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Row 10
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 153, WOME EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED WITH THE SWITCH IN THE 'ARMED' OR 'OFF' POSITION.  REPLACED BATTERY AT ROW 10 AND THE LIGHTS OPERATED NORMALLY.  (M)
